# SDR DALA2016101407248

- Difficulty date: October 13, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 50,738 hours, 6,531 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, CORROSION WAS FOUND ON THE CABIN FLOOR STRUCTURE LONGITUDINAL AT FR 15A-18, -Y953.  REPLACED SEAT TRACK PER DRAWINGS  F53114437,F53114410,F53116745,F53111987,F5311 0720, F25310257,F53116751,F53111243,F53114695, F53114450 AND SRM 51-42-11 REV 91.
